# SDR QXEA0101285

- Difficulty date: July 12, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-VERTICAL STABILIZER SKIN PANEL HAS 2 MINOR DENTS. REPAIRED IAW FOKKER SRM 51-00-00, PAGE 1B AND HORIZON AIR EA 4-55-297.
